RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 555–557 (Mi de2712)  

Short Communications

Boundary value problems on finite and infinite intervals

V. V. Gudkov

University of Latvia, Riga

Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 517.927
Received: 13.04.1974

Citation: V. V. Gudkov, “Boundary value problems on finite and infinite intervals”, Differ. Uravn., 12:3 (1976), 555–557

Citation in format AMSBIB
\Bibitem{Gud76}
\by V.~V.~Gudkov
\paper Boundary value problems on finite and infinite intervals
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 555--557
\mathnet{http://mi.mathnet.ru/de2712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473301}
\zmath{https://zbmath.org/?q=an:0355.34008}


Linking options:
  • http://mi.mathnet.ru/eng/de2712
  • http://mi.mathnet.ru/eng/de/v12/i3/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020